# SDR CALA2024050701385

- Difficulty date: May 5, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 80,021 hours, 7,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 202590
- Condition: Discharged
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH NO.3 DR EMER BATTERY PACK M33401 FOUND CAPACITY LOW.   BATTERY PACK M33401 REPLACED AND OPERATION TEST CARRIED OUT RESULT WITH NORMAL AS PER AMM 33-51-0.
